Advertisement

Absolute continuity of measures corresponding to the Ito processes and processes of the diffusion type

  • R. S. Liptser
  • A. N. Shiryayev
Part of the Applications of Mathematics book series (SMAP, volume 5)

Abstract

Let (0, F, P) be a complete probability space, let F = (F t), t ≥ 0, be a nondecreasing family of sub-σ-algebras, and let W = (W t, F t), t ≥ 0, be a Wiener process.

Keywords

Gaussian Process Wiener Process Diffusion Type Absolute Continuity Complete Probability Space 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Notes and references

  1. [22]
    Wolfowitz J., On sequential binomial estimation. AMS 17 (1946), 489–493.MathSciNetMATHGoogle Scholar
  2. [35]
    Gikhman I. I., Skorokhod A. V., On densities of probability measures on function spaces. UMN 21 (1966), 83–152.MATHGoogle Scholar
  3. [46]
    Doob J. L., Probability Processes. Russian transi., IL. Moscow, 1956.Google Scholar
  4. [52]
    Yershov M. P., On representations of Ito processes. Teoria Verojatn. i Primenen. XVII, 1 (1972), 167–172.Google Scholar
  5. [53]
    Yershov M. P., On absolute continuity of measures corresponding to diffusion type processes. Teoria Verojatn. i Primenen. XVII, 1 (1972), 173–178.Google Scholar
  6. [64]
    Kadota T. T., Nonsingular Detection and Likelihood Ratio for Random Signals in White Gaussian Noise. IEEE Trans. Inform. Theory IT-16 (1970), 291–298.Google Scholar
  7. [66]
    Kadota T. T., Shepp L. A., Conditions for the absolute continuity between a certain pair of probability measures. Z. Wahrscheinlickkeitstheorie verw. Gebiete 16, 3 (1970), 250–260.MathSciNetMATHCrossRefGoogle Scholar
  8. [69]
    Kailath T., The structure of Radon-Nykodym derivatives with respect to Wiener and related measures. AMS 42 (1971), 1054–1067.MathSciNetMATHGoogle Scholar
  9. [67]
    Kailath T., An innovations approach to least-squares estimation, Parts I, II. IEEE Trans. Automatic Control AC-13 (1968), 646–660.Google Scholar
  10. [74]
    Kallianpur G., Striebel C., Estimation of stochastic systems: Arbitrary system process with additive white noise observation errors. AMS 39 (1968), 785–801.MathSciNetMATHGoogle Scholar
  11. [80]
    Cameron R. H., Martin W. T., Transformation of Wiener integrals under a general class of linear transformations. Trans. Amer. Math. Soc. 58 (1945), 184–219.MathSciNetMATHGoogle Scholar
  12. [81]
    Cameron R. H., Martin W. T., Transformation of Wiener integrals by nonlinear transformation. Trans. Amer. Math. Soc. 66 (1949), 253–283.MathSciNetMATHCrossRefGoogle Scholar
  13. [90]
    Cramer G., Mathematical Statistics Methods. Russian transi., IL, Moscow, 1948.Google Scholar
  14. [103]
    Leonov V. P., Shiryayev A. N., Methods for calculating semi-invariants. Teoria Verojatn. i Primenen. IV, 2 (1959), 342–355.Google Scholar
  15. [111]
    Liptser R. S., Shiryayev A. N., Nonlinear filtering of diffusion type Markov processes. Trudy matem. in-ta im. V. A. Steklova AN SSSR 104 (1968), 135–180.Google Scholar
  16. [118]
    Liptser R. S., Shiryayev A. N., On absolute continuity of measures corresponding to diffusion type processes with respect to a Wiener measure. Izv. AN SSSR, ser. matem. 36, 4 (1972), 874–889.Google Scholar
  17. [134]
    Prokhorov Yu. V., Convergence of random processes and limit theorems of probability theory. Teoria Verojatn. i Primenen. I, 2 (1956), 177–238.Google Scholar
  18. [156]
    Fujisaki M., Kallianpur G., Kunita H., Stochastic differential equations for the nonlinear filtering problem. Osaka J. Math. 9, 1 (1972), 19–40.MathSciNetMATHGoogle Scholar
  19. [158]
    Hitsuda M., Representation of Gaussian processes equivalent to Wiener processes. Osaka J. Math. 5 (1968), 299–312.MathSciNetMATHGoogle Scholar
  20. [164]
    Shiryayev A. N., Problems of spectral theory of higher moments I. Teoria Verojatn. i Primenen. V, 3 (1960), 293–313.Google Scholar
  21. [166]
    Shiryayev A. N., Stochastic equations of nonlinear filtering of jump Markov processes. Problemy peredachi informatsii. II, 3 (1966), 3–22.Google Scholar

Copyright information

© Springer Science+Business Media New York 1977

Authors and Affiliations

  • R. S. Liptser
    • 1
  • A. N. Shiryayev
    • 2
  1. 1.Institute for Problems of Control TheoryMoscowUSSR
  2. 2.Institute of Control SciencesMoscowUSSR

Personalised recommendations